# SDR SWIA201540812

- Difficulty date: February 19, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR FWD LOWER SUPPORT ARM CHAFED ON TOP SIDE.  C-CHECK, BLENDED OUT DAMGE ON FWD BAGGAGE BAY DOOR  FWD LOWER SUPPORT ARM IAW STS EA.
